# SDR USAASB99022

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 11c
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT SEAT 11C INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE. OPS CHECK GOOD.  (M)
